Had a very bad episode this morning with the meds. These pills are way different than the Truvada and Virimune, I don't remember being affected like I am this time.
So anyway I took the two pills this morning and about half an hour later I was feeling really bad. Started breathing faster as it felt like I was finding it hard to get enough oxygen. I also couldn't find the Maxalon pill at first (was at David's) and started dry retching badly, but luckily I kept the pills down. Went and sat with David downstairs for a bit and eventually had to go back up to bed. Was breathing heavily and my hands were feeling a bit like the start of pins and needles in them. Started to freak a bit, which probably made my breathing even worse.
It was certainly worrying though. I was starting to wonder if I was going to have to go to Emergency or some shit it was that bad. Was also feeling very dizzy and rather out of it. Hung on though and eventually things subsided and presently I'm not too bad again. Bloody scary though, especially with my history of HIV medications.
David was very concerned, the not being able to breath properly thing wasn't a good sign. Anyway I'm hoping that this will settle down over the next few days, otherwise I may go to the doc earlier to see what he says. I think it's probably just how powerful the pills are though and not really anything to worry about, I hope.......